# SDR AALA201506199005

- Difficulty date: May 26, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: D52110867200
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CRACK ON R1 DOOR EXTERNAL SKIN RT UPPER PLATE.  REPLACED R1 DOOR EXTERNAL SKIN RT UPPER PLATE IAW SRM 51-72-11-001 & DWG D52110475.
